# SDR USAA2012011100016

- Difficulty date: January 3, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 40,348 hours, 16,339 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100352
- Part serial: CG2252
- Condition: Saturated
- Location: Elevator
- Part time: 40,348 hours, 16,339 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS ON RIGHT ELEVATOR BETWEEN THSS527 TO THSS589, BETWEEN RIB 12 TO RIB 13.  REPAIRED RIGHT ELEVATOR BETWEEN THSS527 TO THSS589, BETWEEN RIB 12 TO RIB 13 IAW A319 SRM 55-21-11 PARAGRAPH 5, E.
